# SDR USAASB97127

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Qty Ind
- Part number: 39302601837
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

CHA - FL1229 - AFTER T/O, LT FUEL QTY IND PEGGED PAST FULL IND.  PRESSED TEST BUTTON AND FUEL QTY DROPPED TO 3,000 LBS, THEN FLUCTUATED UP AND DOWN.  FLT CONTINUED ON UNTIL EAST OF CHA, WHEN THE RT FUEL QTY IND APPEARED TO FAIL (SHOWED A STEADY AMOUNT WITH NO MOVEMENT ON THE INDICATOR).  TEST BUTTON FAILED TO SHOW ANY MOVEMENT ALSO.  DIVERTED TO CHA TO VERIFY FUEL ON BOARD.  FLT LANDED SAFELY.  MX INSPECTED BUSSING PLUGS AND ACCOMP TANK CAPACITANCE AND RESISTANCE CHECK IN ASSOCIATION WITH MM SUPP 28-41-05.  NO DEFECTS NOTED.  R/R'D THE LT AND RT FUEL QTY IND AS PRECAUTIONARY.  CABLIBRATION ACCOMP.  OPS CHECK GOOD.  (M)
